CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Dhar-D"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: Article
Number of items: 3.

Article

Dhar, Deepak (1978) Entropy and phase transitions in partially ordered sets. Journal of Mathematical Physics, 19 (8). pp. 1711-1713. ISSN 0022-2488. https://resolver.caltech.edu/CaltechAUTHORS:20120730-074232038

Dhar, Deepak (1978) Self-avoiding random walks: Some exactly soluble cases. Journal of Mathematical Physics, 19 (1). pp. 5-11. ISSN 0022-2488. https://resolver.caltech.edu/CaltechAUTHORS:20120730-072812701

Dhar, Deepak (1977) Lattices of effectively nonintegral dimensionality. Journal of Mathematical Physics, 18 (4). pp. 577-585. ISSN 0022-2488. https://resolver.caltech.edu/CaltechAUTHORS:20120806-140745851

This list was generated on Mon Jul 6 03:09:29 2020 PDT.